Dmitry Yu. NOGIN

 

Curriculum Vitae

 

 

Addresses:

Office: Dobrushin Mathematics Laboratory

Institute for Information Transmission Problems (IPPI)

19 Bol. Karetnyi per.

Moscow 127994, GSP-4, Russia,

fax. +7 (495) 650-4739

 

E-mail: nogin@iitp.ru, dnogin@yahoo.com

Home: Apt. 116, 6 Tsurupy st., Moscow 117418, Russia,

tel. +7 (495) 779-5169

 

Areas of Expertise:

 

Coding Theory (algebraic-geometry error-correcting codes,

higher-dimensional AG-constructions, generalized Hamming weights),

Algebraic Geometry (exceptional vector bundles, helix theory, derived category of

coherent sheaves, Grothendieck group)

 

Professional Experience:

 

1990present Junior Researcher (1990-92), Researcher (1992-1997), Senior Researcher (1997-2008), Leading Researcher (2008), Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

 

Education:

 

198287 M.Sc. Moscow State University, Department of Mathematics.

Supervisior: Prof. A. N. Rudakov

Thesis: Exceptional Vector Bundles on a Quadric

 

198790 Ph.D. Moscow State University, Department of Mathematics.

Supervisior: Prof. A. N. Rudakov

Thesis: Constructivity Problems and Existence of Mutations in Helix Theory

 

Editorial Boards:

 

Problems of Information Transmission (1997present, Executive Editor);

 

Conference and Colloquium Presentations

 

2003 Int. Workshop AGCT-9, Marseilles, France

2002 Workshop ``General Theory of Information Transfer, Bielefeld, Germany

2001 Int. Workshop AGCT-8, Marseilles, France

1999 DIMACS Workshop ``Codes and Association Schemes'', Rutgers Univ., USA

1999 Int. Workshop AGCT-7, Marseilles, France

1998 Int. Conf. ACCT-6, Pskov, Russia

1993 Int. Workshop AGCT-4, Marseilles, France

1987present About 25 invited talks at Moscow seminars at Moscow State University,

Steklov Math. Institute, Institute for Information Transmission Problems 


 

List of Publications

 

Books:

 

1.       Algebraic-Geometric Codes. Basic Notions [in Russian], Moscow: MCCME, 2003 (with S. Vlǎduţ and M. Tsfasman), 504 pp.

2.       Algebraic-Geometric Codes. Basic Notions (with S. Vlǎduţ and M. Tsfasman), Mathematical Surveys and Monographs, vol. 139, Providence, RI: AMS, 2007, xix+338 pp.

 

Papers:

 

 

1.       ``A Functional View of Upper Bounds on Codes, in: Y. Li, S. Zhang, S. Ling, H. Wang, C. Xing, H. Niederreiter (Eds.), Coding and Cryptology (Proc. 1st Int. Workshop, Wuyi Mountain, Fujian, China, June 1115, 2007), Series on Coding Theory and Cryptology, vol. 4, Singapore: World Sci., 2008, pp. 1524 (with A. Barg).

2.        ``A Bound on Grassmannian Codes, J. Combin. Theory, Ser. A (Van Lint memorial issue), 2006, vol. 113, pp. 16291635 (with A. Barg).

3.        ``Spectral Approach to Linear Programming Bounds on Codes,'' Probl. Inf. Trans., vol. 42, no. 2, pp. 1225 (2006) (with A. Barg).

4.       ``Weight Functions and Generalized Weights of Linear Codes,'' Probl. Inf. Trans., 41, no. 2, pp. 2641 (2005).

5.       ``Bounds on Packings of Spheres in the Grassmann Manifolds,'' IEEE Trans. Inf. Theory, vol. 48, no. 3, pp. 24502454 (2002) (with A. Barg).

6.       ``Generalized Hamming Weight as a Weight Function,'' INRIA Research Report no. 3762, September 1999.

7.       ``Higher weights of anticodes and the generalized Griesmer bound,'' Finite Fields Appl., vol. 5, 409423 (1999).

8.       ``Three-block exceptional collections over Del Pezzo surfaces,'' Izv. Math. 62 no. 3, 429--463 (1998) (with B. V. Karpov).

9.       ``Spectrum of codes associated with the Grassmannian G(3,6),'' Probl. Inf. Trans., vol. 33, no. 2, pp. 114123 (1997).

10.   ``Codes associated to Grassmannians,'' in Arithmetic, Geometry and Coding Theory, Gruyter, Berlin (1996), pp. 145154.

11.   ``Helices on some Fano threefolds: Constructivity of semiorthogonal bases of K0,'' Ann. ENS, ser. 4, t. 27, 129172 (1994).

12.   ``Generalized Hamming weights of codes on multi-dimensional quadrics,'' Probl. Inf. Trans., vol. 29, no. 3, 217226 (1993).

13.   ``Notes on exceptional vector bundles and helices,'' in: S. Bloch, I. Dolgachev, and W. Fulton (Eds.), Algebraic Geometry, Lect. Notes in Math., vol. 1479, Springer-Verlag, New York (1991), pp. 181195.

14.   ``Spirals of period four and equations of Markov type,'' Math. USSR Izv., vol. 37, no. 1, 209226 (1991).

15.   ``Exceptional collections on ruled surfaces,'' in: A. N. Rudakov et al, Helices and Vector Bundles, Lond. Math. Soc. Lect. Notes Ser. 148, (1990), pp. 97104 (with A. V. Kvichansky).

16.   ``Exceptional bundles of small rank on P1 ´ P1,'' in: A. N. Rudakov et al, Helices and Vector Bundles, Lond. Math. Soc. Lect. Notes Ser. 148, (1990), pp. 3338.

17.   ``Computing invariants of exceptional bundles on a quadric,'' in: A. N. Rudakov et al, Helices and Vector Bundles, Lond. Math. Soc. Lect. Notes Ser. 148, (1990), pp. 2332 (with S. Zube).